| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Diplopia/Double Vision (4802)
| Date of Event |
08/13/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a light adjustable lens (lal, sn (b)(6), +22.0d) was explanted due to blurry vision and diplopia.An lal (sn (b)(6), +22.0d) was implanted as a replacement.Rxsight's first awareness of the event was on 08/14/2024.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).